# SDR UPS05243792

- Difficulty date: January 10, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NLG WHEEL WELL HAS 3 SUSPECT CRACKS AT RT AFT PRESSURE PANEL CUTOUT.  TWO AT LWR FWD CORNER AND ONE NEAR UPPER AFT CORNER.  REPAIR CARRIED OUT IAW AAAE EO 2005-001-004.
